# SDR UPS01236413

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Lav Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAV FLOOR SUPPORT CORRODED RBL 40 BS290 TP BS 312     REMOVED CORROSION AT LAV FLOOR SUPPORT RBL 40 BS290 TO BS 312 MATERI AL LOSS .050 FOUND OUT OF LIMITS AS PER B727 SRM 51-30-02 REPLACED F LOOR MATERIAL USE 60-8265 T ANGLE 8" TREAT AND PRIMED PER B727-SRM 5 1-10-1
